MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800W
Medical Device Problem Codes Connection Problem (2900); Wireless Communication Problem (3283)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user-reported issue was not confirmed.The pump was found to connect with wireless system as intended.The pump also had a flow rate accuracy of -6.67% which is outside of the +/-5% specification.The pump was recalibrated and tested to meet all specifications on 02/02/2017.Upon receiving the complaint, it was initially determined as not reportable by the manufacturer.During the final review of the complaint file by quality/management, it was determined as mdr reportable on 02/03/2017.
 
Event or Problem Description
A zyno product manager reported that two pumps would not connect to the wireless system for patient query and need to be replaced.This function was used prior to an infusion, so no infusion had started.No patient was involved in this case.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6331302
Report Number3006575795-2017-00046
Device Sequence Number1518382
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Lot Number20120222-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1